# SDR UALA2012051002717

- Difficulty date: May 6, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 54,845 hours, 6,407 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 60B401621
- Part serial: 98
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'ELEC GEN SYS 4' EICAS STATUS MESSAGE DISPLAYED.  IDG FAILURE OR GENERATOR SYSTEM CONTROL OR FEEDER FAULT.  REPLACED NR 4 GCU PER MM 24 -23-01-401.  ENGINE RUN PER JRH.  SYSTEM OPS OK.
